# SDR DALA2025092406971

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FITTINGS (2 EAS) LBL 24 AND LBL 46 AT FLOOR STRUCTURE W4 WHERE ORIGINAL THICKNESS= 0.100" AND ORIGINAL THICKNESS= 0.520" , LBL 46 REMAINING THICKNESS =0.068" AND REMAINING THICKNESS =0.494"; LBL 24 REMAINING THICKNESS = 0.073" REMAINING THICKNESS =0.500",PER B757-200 SRM 53-00-51-1A ALLOWABLE DAMAGE 1. FIGURE 101 (SHEET 1) NOTE B, FIGURE 101 (SHEET 4) DETAIL III AND B757 NDT MANUAL PART. 4, 51-00-10, PROCE. 2.   SUMMARY OF NRC 00543-CORROSION LEVEL 2-FITTINGS (2 EAS) ON LBL 24 AND LBL 46, STA 1640 AT FLOOR STRUCTURE. (1214314) WERE REPLACED PER B757-200 SRM 51-40-02-0G PAR.7
